# SDR CALA2025120811859

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFP42004400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FWD CARGO BILGE  SKIN ANTENNA DOUBLER  BL 0 BETWEEN BS 500 AND 500A.  FABRICATED AND INSTALLED NEW DOUBLER PLATE AT STA 500 AND 500A BL 0, AS PER GTE AIRFONE DRAWING AFP42-0044-00 AND SRM 51-40-02-0G-0.
